| Catalog Number |
072221 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after bd representative had a call with customer and got some unfortunate news.After ordering more of the bd drains, end users have just found more of this contaminate.Bd representative just went back to the shelves and opened a new package and did find the white particles and hairs.Per follow information received on 12feb2026, bd sales team was on site with (b)(6) today to discuss the issue reported, related to foreign matter found on the wound drains.They provided the sales team with the impacted lot, which is ngkv4053, asked to ensure that is added to the record.Photos were also taken.Per photos sent by bd representative, the first one where the wound drain was out of the packet appeared to have a fuzzy on the outside (this doesn¿t really show up in the picture).Customer had these selected where it appeared there was debris inside the wound drain.They could not really see them inside the tubing, but they are going to send to covington in the return box that he was given.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event is confirmed - cause unknown.Evaluation determined the product does not meet specifications, and no product nonconformance was identified.Received (5) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Received 1 opened and 3 unopened channel drains.All samples tested for "foreign material." channel drain 1: received 1 opened channel drain.Material number 072221 and batch number ngkv4053.Inspection noted no obvious observations.Channel drain 2: received 1 closed channel drain.Material number 07221 and batch number ngjx5747.Visual inspection noted some black debris on channel drain.Confirmed.Channel drain 3: received 1 unopened channel drain.Material number 072221 and batch number ngjp2050.Visual inspection noted no obvious observations.Channel drain 4: received 1 unopened channel drain.Material number 072221 and batch number ngks3088.Visual inspection noted lint on the white part of the drain.Confirmed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that after bd representative had a call with customer and got some unfortunate news.After ordering more of the bd drains, end users have just found more of this contaminate.Bd representative just went back to the shelves and opened a new package and did find the white particles and hairs.Per follow information received on 12feb2026, bd sales team was on site with corewell health today to discuss the issue reported on, related to foreign matter found on the wound drains.They provided the sales team with the impacted lot, which is ngkv4053, asked to ensure that is added to the record.Photos were also taken.Per photos sent by bd representative, the first one where the wound drain was out of the packet appeared to have a fuzzy on the outside (this doesn¿t really show up in the picture).The customer had these selected where it appeared there was debris inside the wound drain.They could not really see them inside the tubing, but they are going to send to covington in the return box that he was given.